# SDR SWIA2025080600225

- Difficulty date: February 25, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N299SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000833
- Aircraft time: 12,413 hours, 10,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FWD EMERGENCY SLIDE FITTING HAS A BROKEN SPRING.  (C-CHECK RO 03/12/2025)REMOVED AND REPLACED R1 FWD EMERGENCY SLIDE FITTING SPRING REF: ERJ 175 AMM 53-10-25
